# SDR WX0A2014080572073

- Difficulty date: July 23, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Circuit Breaker
- Condition: Faulty
- Location: Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R CSD GAUGE RISE FUNCTION INOPERATIVE.  REF LOG PG 507302 REPLACED CSD OIL TEMP B1-179.  OPERATIONS CHECKED GOOD IAW MM 24-10-01.  7/29/14 R & R RELAY R2-80, NO HELP.  R & R CB B1-179 & FIXED PROBLEM.  NO REPEATS OR HISTORY.  8/5/14 NO REPEATS AFTER CB REPLACED.  31 FLIGHTS WITH NO REPEATS.
